# SDR QXEA2015020200047

- Difficulty date: January 22, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 14,721 hours, 15,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 85339514102
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ON AFT PAX DOOR SURROUND STRUCTURE AT BS 683.45 IS CORRODED.  REMOVED AND REPLACED THE RIB IAW SRM 51-42-05.
